Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 545, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 7, 2008, 12:51 PM EDT for Floyd County, Georgia. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2008, 12:51 PM EDT (16:51 UTC)
- Expired
- Aug 7, 2008, 1:45 PM EDT
- In force
- 54 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Floyd County, GA
The radar
The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 11:29 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.9 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1137 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1340 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 071651
SVRFFC
GAC115-071745-
/O.NEW.KFFC.SV.W.0545.080807T1651Z-080807T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1251 PM EDT THU AUG 7 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FLOYD COUNTY IN NORTHWEST GEORGIA
* UNTIL 145 PM EDT
* AT 1248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
5 MILES NORTH OF ROME TO CAVE SPRING...MOVING EAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHANNON...LINDALE...AND SILVER CREEK.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT
THURSDAY EVENING FOR NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3429 8541 3429 8538 3432 8537 3440 8527
3442 8523 3434 8502 3414 8504 3410 8509
3409 8515 3411 8516 3410 8526 3409 8526
3409 8542 3425 8546
TIME...MOT...LOC 1649Z 288DEG 12KT 3429 8522 3417 8540
$$2 follow-up statements
000
WWUS52 KFFC 071703
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
103 PM EDT THU AUG 7 2008
GAC115-071745-
/O.CON.KFFC.SV.W.0545.000000T0000Z-080807T1745Z/
FLOYD GA-
102 PM EDT THU AUG 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR FLOYD COUNTY...
AT 1258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. PENNY-SIZED HAIL IS ALSO POSSIBLE. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM ROME TO CAVE
SPRING...MOVING EAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHANNON...LINDALE...SILVER CREEK...AND WAX.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT
THURSDAY EVENING FOR NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3429 8541 3429 8538 3432 8537 3440 8527
3442 8523 3434 8502 3414 8504 3410 8509
3409 8515 3411 8516 3410 8526 3409 8526
3409 8542 3425 8546
TIME...MOT...LOC 1702Z 288DEG 12KT 3428 8517 3416 8535
$$
19000
WWUS52 KFFC 071746
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
146 PM EDT THU AUG 7 2008
GAC115-071754-
/O.EXP.KFFC.SV.W.0545.000000T0000Z-080807T1745Z/
FLOYD GA-
144 PM EDT THU AUG 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR FLOYD COUNTY EXPIRES AT 145 PM
EDT...
AT 139 PM EDT...THE THUNDERSTORMS THAT EARLIER PROMPTED THE WARNING
FOR FLOYD COUNTY HAVE MOVED SOUTH AND EAST OUT OF THE COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT
THURSDAY EVENING FOR NORTHERN GEORGIA. ADDITIONAL STRONG TO SEVERE
THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING HOURS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3429 8541 3429 8538 3432 8537 3440 8527
3442 8523 3434 8502 3414 8504 3410 8509
3409 8515 3411 8516 3410 8526 3409 8526
3409 8542 3425 8546
TIME...MOT...LOC 1744Z 288DEG 12KT 3424 8501 3412 8519
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 11:55 AM EDT, 56 minutes earlier.
Area forecast discussion, Aug 7, 11:55 AM EDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1155 AM EDT THU AUG 7 2008 .UPDATE... SENT QUICK UPDATE TO THE FORECAST TO ADD SEVERE THUNDERSTORM WATCH TO THE ZONES. MADE ONLY MINOR MODIFICATION TO THE POP GRIDS TO BOOST POPS SLIGHTLY IN THE NORTH IN LIGHT OF APPROACHING CONVECTIVE CLUSTER FROM THE NORTHWEST. && .PREV DISCUSSION... /ISSUED 535 AM EDT THU AUG 7 2008/ SHORT TERM /TODAY THROUGH SATURDAY/... UPPER RIDGE WEAKENING ACROSS THE SOUTHEAST TODAY AS NORTHEAST STATES TROUGH BEGINS TO DEEPEN. AS A RESULT...SURFACE BOUNDARY TO OUR NORTH WILL BEGIN TO DRIFT SOUTHWARD. THIS IN COMBINATION WITH PERSISTENT LEE SIDE TROUGH SHOULD HELP TRIGGER SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON AND EVENING. THE CWA WILL BE ON SOUTHERN FRINGE OF STRONG WINDS ALOFT...AND A FEW STORMS COULD REACH SEVERE LIMITS DURING THE AFTERNOON AND EVENING HOURS. LOWERING HEIGHTS DURING THE OVERNIGHT HOURS SHOULD PUSH THE FRONT THROUGH NORTH GEORGIA BY FRIDAY MORNING...AND INTO CENTRAL ZONES DURING FRIDAY AFTERNOON. DRIER AIR WORKING ITS WAY INTO NORTHERN ZONES FRIDAY MORNING...BUT HAVE CONTINUED POPS ACROSS CENTRAL THROUGH THE DAY IN CASE THE BOUNDARY STALLS FOR A WHILE IN THAT AREA. THE CWA SHOULD BE DRY AND NOT AS HOT ON SATURDAY. WILL LET HEAT ADVISORY DIE AT 8 AM THIS MORNING. AN INCREASE IN CLOUDINESS AND WIDELY SCATTERED THUNDERSTORMS SHOULD HELP HEAT INDEX VALUES THIS AFTERNOON REMAIN JUST BELOW ADVISORY CRITERIA. LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... NORTHWESTERLY FLOW DOMINATING THE STATE THROUGH THE WEEKEND. HAVE CONTINUED A DRY FORECAST UNTIL MONDAY. BY THAT TIME...A DEVELOPING SHORT WAVE IN THE UPPER MID WEST SHOULD BRING MOISTURE BACK INTO THE CWA. AS THIS WAVE MOVES EASTWARD ACROSS THE OHIO VALLEY...CONVECTION SHOULD DEVELOP OVER THE SOUTHEAST AHEAD OF THE SURFACE FRONT THROUGH THE END OF THE PERIOD. AVIATION /8AM THURSDAY THROUGH 8AM FRIDAY/... SCATTERED HIGH CLOUDS WITH GENERALLY NO RESTRICTIONS TO VISIBILITIES AT THIS TIME. MEAN WIND SURFACE TO 500MB IS WEST AROUND 10KTS. EXPECT AFOREMENTIONED APPROACHING COLD FRONT AND SURFACE TROUGH TO DEVELOP TSTMS AS EARLY AS 2PM AND CONTINUE TO 10 PM OVER AND NEAR THE TAF SITES. A COMPROMISE ON TIMING OF THE TSTMS DEVELOPMENT BETWEEN THE GFS IN THE EARLY AFTERNOON AND THE NAM TOWARD EVENING WAS USED. MVFR CEILINGS AND IFR VISIBILITIES CAN BE EXPECTED IN THE TSTMS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 97 68 90 65 89 / 30 50 20 5 5 ATLANTA 92 70 89 67 86 / 40 50 20 5 5 BLAIRSVILLE 87 61 86 59 84 / 60 50 10 10 10 CARTERSVILLE 89 64 89 60 88 / 50 50 10 10 5 COLUMBUS 97 74 91 69 93 / 30 50 50 5 5 GAINESVILLE 91 68 88 65 85 / 50 50 10 10 10 MACON 99 73 92 65 92 / 30 50 40 5 5 ROME 92 67 91 61 90 / 60 50 10 10 5 PEACHTREE CITY 92 68 88 60 88 / 30 50 20 5 5 VIDALIA 98 73 90 67 92 / 30 50 60 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH FOR NORTH AND PORTIONS OF CENTRAL GEORGIA UNTIL 6PM. && 07
Hazardous weather outlook, Aug 7, 11:30 AM EDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1130 AM EDT THU AUG 7 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1130 AM EDT THU AUG 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS EXPECTED OVER NORTH GEORGIA THIS AFTERNOON AND EVENING. ISOLATED SEVERE STORMS POSSIBLE OVER CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A COLD FRONT ACROSS NORTH TENNESSEE WILL MOVE SOUTH AND BECOME STATIONARY OVER CENTRAL GEORGIA BY FRIDAY MORNING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE DAMAGING WINDS UP TO 70 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. LARGE HAIL UP TO 1.5 INCHES IN DIAMETER ...MINOR FLOODING AND PONDING OF WATER ON ROADWAYS WILL ALSO BE LIKELY. .DISCUSSION... THE AIRMASS OVER GEORGIA REMAINS MODERATELY UNSTABLE. LIFTED INDICES THIS AFTERNOON AND EVENING ACROSS NORTH GEORGIA WILL RANGE FROM MINUS 5 TO MINUS 7 AND CAPES WILL RANGE FROM 2500 TO 4000. WINDS ALOFT ACROSS NORTH GEORGIA WILL BE MODERATELY STRONG FOR THIS TIME OF YEAR...AND WILL ALLOW THUNDERSTORMS TO BECOME MORE ORGANIZED AND ENHANCE THE THREAT FOR DAMAGING STRAIGHT LINE WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY...ESPECIALLY ACROSS CENTRAL GEORGIA. THERE IS ALSO A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS OVER NORTH GEORGIA MONDAY AND ALL OF GEORGIA TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED ACROSS NORTH GEORGIA THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Aug 7, 12:15 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1215 PM EDT THU AUG 7 2008 GAZ011-019-071645- 1215 PM EDT THU AUG 7 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN FLOYD AND CHATTOOGA COUNTIES UNTIL 1245 PM EDT... AT 1113 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CHATTOOGAVILLE...MOVING SOUTHEAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS FLOYD AND CHATTOOGA COUNTIES THROUGH 1245 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CHATTOOGAVILLE...HOLLAND...COOSA... ROME...LINDALE AND CAVE SPRING.
Special weather statement, Aug 7, 12:24 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1224 PM EDT THU AUG 7 2008 GAZ001-071700- 1224 PM EDT THU AUG 7 2008 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN DADE COUNTY UNTIL 100 PM EDT... AT 1122 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF NEW ENGLAND...MOVING EAST AT 10 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS THUNDERSTORM. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Aug 7, 12:43 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1243 PM EDT THU AUG 7 2008 GAZ019-071730- 1243 PM EDT THU AUG 7 2008 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN FLOYD COUNTY UNTIL 130 PM EDT... AT 1239 PM EDT/1139 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CONTINUE ACROSS MUCH OF CENTRAL AND SOUTHERN FLOYD COUNTY FROM COOSA TO CAVE SPRING...MOVING EAST AT 15 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 1:14 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 61 min |
| Aug 7, 1:42 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 63 min |
| Aug 7, 1:52 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 24 min |
| Aug 7, 2:21 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Spalding | 39 min |
| Aug 7, 2:23 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 52 min |
| Aug 7, 2:28 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 47 min |
| Aug 7, 2:42 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Twiggs | 48 min |
| Aug 7, 2:44 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Pickens | 38 min |
| Aug 7, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 43 min |
| Aug 7, 2:53 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth | 37 min |
| Aug 7, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 45 min |
| Aug 7, 3:04 PM EDT | Severe Thunderstorm Warning | FFC | Dawson | 41 min |
| Aug 7, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson, Lumpkin | 44 min |
| Aug 7, 4:12 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 16 min |
| Aug 7, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 37 min |
| Aug 7, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe | 46 min |
| Aug 7, 5:17 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach | 43 min |
| Aug 7, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 49 min |
| Aug 7, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Wilkinson | 55 min |
| Aug 7, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 45 min |
| Aug 7, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 44 min |
| Aug 7, 7:04 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.